MathSciNet Relay Station
MathSciNet bibliographic data
MR1231702 (95c:58031) 58D15 (55P99 57R99 58D27 58E15)
Mann, Benjamin M.; Milgram, R. James On the moduli space of ${\rm SU}(n)$ monopoles and holomorphic maps to flag manifolds. J. Differential Geom. 38 (1993), no. 1, 39–103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement